# SDR DALA2024052005367

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 36,270 hours, 4,628 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 ON TAKE OFF MASK COMPARTMENT OPENED AT LOCATION 206. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. O2 GEN WAS NOT ACTIVATED. (0350583)
